PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 120 | 3 | 235-246
Tytuł artykułu

A non-regular Toeplitz flow with preset pure point spectrum

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Given an arbitrary countable subgroup $σ_0$ of the torus, containing infinitely many rationals, we construct a strictly ergodic 0-1 Toeplitz flow with pure point spectrum equal to $σ_0$. For a large class of Toeplitz flows certain eigenvalues are induced by eigenvalues of the flow Y which can be seen along the aperiodic parts.
Czasopismo
Rocznik
Tom
120
Numer
3
Strony
235-246
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-03-29
poprawiono
1995-04-12
poprawiono
1996-03-04
Twórcy
  • Institute of Mathematics, Technical University of Wrocław, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland , downar@graf.im.pwr.wroc.pl
autor
  • U.B.O. Faculté des Sciences et Techniques, Département de Mathématiques, 6 Av. V. Le Gorgeu, B.P. 809, 29287 Brest Cedex, France , lacroix@kelenn.univ-brest.fr
Bibliografia
  • [B-K1] W. Bułatek and J. Kwiatkowski, The topological centralizers of Toeplitz flows and their $ℤ_2$-extensions, Publ. Math. 34 (1990), 45-65.
  • [B-K2] W. Bułatek and J. Kwiatkowski, Strictly ergodic Toeplitz flows with positive entropies and trivial centralizers, Studia Math. 103 (1992), 133-142.
  • [D-G-S] M. Denker, C. Grillenberger and K. Sigmund, Ergodic Theory on Compact Spaces, Lecture Notes in Math. 527, Springer, Berlin, 1976.
  • [D] T. Downarowicz, The Choquet simplex of invariant measures for minimal flows, Israel J. Math. 74 (1991), 241-256.
  • [D-K-L] T. Downarowicz, J. Kwiatkowski and Y. Lacroix, A criterion for Toeplitz flows to be topologically isomorphic and applications, Colloq. Math. 68 (1995), 219-228.
  • [G-H] W. Gottschalk and G. A. Hedlund, Topological Dynamics, Amer. Math. Soc. Colloq. Publ. 36, 1955.
  • [F] H. Furstenberg, Strict ergodicity and transformations of the torus, Amer. J. Math. 83 (1961), 573-601.
  • [I] A. Iwanik, Toeplitz flows with pure point spectrum, preprint.
  • [I-L] A. Iwanik and Y. Lacroix, Some constructions of strictly ergodic non-regular Toeplitz flows, Studia Math. 110 (1994), 191-203.
  • [J-K] K. Jacobs and M. Keane, 0-1 sequences of Toeplitz type, Z. Wahrsch. Verw. Gebiete 13 (1969), 123-131.
  • [O] J. C. Oxtoby, Ergodic sets, Bull. Amer. Math. Soc. 58 (1952), 116-136.
  • [W] S. Williams, Toeplitz minimal flows which are not uniquely ergodic, Z. Wahrsch. Verw. Gebiete 67,(1984), 95-107.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv120i3p235bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.